Maine, 2010Hail and Damaging Winds in Maine, June 20, 2010
June 20, 2010 · NWS GYX · 15 events in 7 counties and zones
A pre-frontal trough ahead of an approaching cold front crossed the region from northwest to southeast on the afternoon of June 20th. A long lived supercell which moved through west central Maine was responsible for numerous wind damage reports and some large hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A pre-frontal trough ahead of an approaching cold front crossed the region from northwest to southeast on the afternoon of June 20th. A long lived supercell which moved through west central Maine was responsible for numerous wind damage reports and some large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Jun 20, 8:45 AM EST, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 20, 8:45 AM EST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
945 AM EDT SUN JUN 20 2010
.SYNOPSIS...
A COLD FRONT CROSSES THE REGION THIS AFTERNOON ACCOMPANIED BY A
FEW SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS COULD
PRODUCE HAIL, GUSTY WINDS, FREQUENT LIGHTNING, AND TORRENTIAL
RAIN. THE COLD FRONT WILL SLIDE OFFSHORE BY EVENING, WITH A WEAK
NORTHWEST FLOW DEVELOPING ON MONDAY. HIGH PRESSURE APPROACHES
FROM THE WEST MONDAY NIGHT... AND MOVES OFFSHORE ON TUESDAY. A
SOUTHWESTERLY FLOW DEVELOPS ON ON TUESDAY AND INCREASES TUESDAY
NIGHT AS A COLD FRONT APPROACHES THE REGION FROM THE WEST ON
WEDNESDAY. THE FRONT CROSSES THE REGION WEDNESDAY NIGHT. AS THE
FRONT MOVES OFFSHORE...AN AREA OF LOW PRESSURE APPROACHES THE
REGION EARLY THURSDAY AND CROSSES THE CENTRAL NEW ENGLAND LATER
THURSDAY. THE LOW MOVES INTO THE CANADIAN MARITIMES THURSDAYS
NIGHT. HIGH PRESSURE APPROACHES THE REGION ON FRIDAY AND CRESTS
OVER THE REGION ON SATURDAY.
&&
.NEAR TERM /UNTIL 7 PM THIS EVENING/...
BASED ON THE MODIFIED MORNING RAOBS AT KALB AND KGYX AND THE LARGE
UPSTREAM BREAKS ON VISIBLE IMAGERY...EXPECT TEMPERATURES TO WARM INTO
THE 80S ACROSS THE INTERIOR WITH DEWPOINTS IN THE MID TO UPPER
60S. CAPES SHOULD APPROACH 2000 J/KG AND I EXPECT CONVECTION TO
INCREASE IN COVERAGE AND INTENSITY AS WE HEAD INTO THE AFTERNOON
HOURS. ENHANCED WORDING FOR STRONG STORMS WAS ADDED TO THE MORNING
UPDATE PACKAGE FOR WIND...HAIL...AND LIGHTNING.
PREV DISC...
WEAK 500MB TROUGH WILL TRACK ACROSS NRN NEW ENGLAND...IS SHOWING
SOME MODERATE LOW-MID THERMAL FORCING OUT AHEAD OF IT EARLY THIS
MORNING. THIS WILL SHIFT EAST IN THE PRE-DAWN AND EARLY MORNING
HOURS...AS THE BEST MID LVL THERMAL GRADIENT SHIFTS TO THE N AND
E. SHOULD SEE ANY CONVECTION IN THE SRN ZONES DIMINISH DURING THE
MORNING...AND WILL LIKELY SEE PARTLY SUNNY SKIES ACROSS THE SRN
HALF OF THE CWA THIS MORNING....WHERE TEMPS WILL ONCE AGAIN RIDE
INTO THE LOW TO MID 80S. IN THE N...SKIES SHOULD BE MAINLY CLOUDY
THROUGH THE DAY...WITH INCREASES CHC OF SHRA...AND SOME SCT TSRA
MIDDAY TO MID AFTERNOON. GIVEN AT LEAST SOME SUN IN THE
SOUTH...INSTABILITY WILL ALLOW FOR BETTER FUELED CONVECTION...AND
A GREATER THREAT FOR THAT ANY TSRA THAT DO DEVELOP BEST CHC FOR
STORMS IN THIS AREA WOULD BE MID-LATE AFTERNOON. THINKING HEAVY
RAINS IN THIS A GOOD BET FROM SOME STORMS...AND MAYBE SOME
ISOLATED STRONG WINDS.
&&
.SHORT TERM /7 PM THIS EVENING THROUGH 6 AM MONDAY/...
FRONT LOOKS TO CLEAR THE ERN ZONES JUST BEFORE SUNSET...AND THEN
SHOULD START TO SEE THINGS CLEAR OUT...ESPECIALLY IN THEN. TIMING
OF FROPA MAY BE SUCH THAT ITS TOO LATE FOR IT TO MIX TO THE
GROUND...AND LOW LVL MOISTURE LINGERS INTO THE NIGHT...IN WHICH
CASE IT WILL REMAIN MUGGY WITH SOME PATCHY FOG.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
A NORTHWESTERLY FLOW WILL PROMOTE MOSTLY CLEAR CONDITIONS MONDAY WITH
TEMPERATURES RUNNING SOME 5 TO 10 DEGREES ABOVE NORMAL THANKS TO COMPRESSIONAL
WARMING. IF A SEA BREEZE CAN OVERCOME THE GRADIENT...LOOKS LIKE IT
WILL BE LATE IN THE DAY. SKIES REMAIN MOSTLY CLEAR MONDAY NIGHT WITH
MILD TEMPERATURES. AS THE GRADIENT WEAKENS...TEMPERATURES WILL BE SOME
5 DEGREES OR COOLER ON TUESDAY ESPECIALLY ALONG THE COAST WHERE
THERE LOOKS TO BE BETTER CHANCE OF AN EARLY AFTERNOON SEA BREEZE DEVELOPING.
NEXT CHANCE FOR SHOWERS/THUNDERSTORMS WILL COME WEDNESDAY/WEDNESDAY
NIGHT AS A FRONTAL COMPLEX APPROACHES AND CROSSES THE REGION. HIGHER
HUMIDITY EXPECTED AS DEW POINTS RISE INTO THE LOWER TO MID 60S LATER
WEDNESDAY INTO THURSDAY. SKIES CLEAR AGAIN LATER THURSDAY THROUGH
THE REST OF THE WORKWEEK WITH TEMPERATURES RUNNING NEAR NORMAL AND
DEW POINTS DROPPING BACK INTO THE MID 50S.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
SHORT TERM...LOOKS LIKE WE/LL MAINLY SEE VFR THROUGH
TONIGHT...EXCEPT IN ANY TSRA TODAY. ALSO...MAY SEE SOME PATCHY FOG
DEVELOP LATE TONIGHT.
LONG TERM...
VFR CONDITIONS MONDAY THROUGH TUESDAY NIGHT. AREAS OF MVFR
WEDNESDAY INTO THURSDAY IN ANY SHOWERS OR THUNDERSTORMS.
&&
.MARINE...
SHORT TERM...NO FLAGS...SOME THUNDERSTORMS POSSIBLE DURING THE
AFTERNOON TODAY.
LONG TERM...
CONDITIONS BELOW SCA CRITERIA MONDAY THROUGH THURSDAY...EXCEPT
FOR CHANCE OF SCA CRITERIA FOR SEAS ON THURSDAY DUE TO SEAS OVER
THE OUTER WATERS. &&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.
&&
Hazardous weather outlook, Jun 20, 2:07 AM EST, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
307 AM EDT SUN JUN 20 2010
MEZ007>009-012>014-018>028-NHZ001>010-013-014-210715-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
307 AM EDT SUN JUN 20 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.
.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS TODAY MAY CONTAIN GUSTY WINDS...SMALL HAIL
AND HEAVY DOWNPOURS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
ANZ150>154-210715-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
307 AM EDT SUN JUN 20 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.
.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS TODAY MAY CONTAIN GUSTY WINDS...SMALL HAIL
AND HEAVY DOWNPOURS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 20, 11:25 AM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1225 PM EDT SUN JUN 20 2010
MEZ008-009-201715-
CENTRAL SOMERSET-NORTHERN FRANKLIN-
1225 PM EDT SUN JUN 20 2010
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN
COUNTY THROUGH 115 PM EDT...
AT 1224 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF TIM POND...OR ABOUT
13 MILES NORTHWEST OF RANGELEY...MOVING EAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND TIM POND...EUSTIS...
STRATTON AND CARRABASSETT VALLEY THROUGH 115 PM EDT. ANOTHER STRONG
STORM WAS LOCATED 7 MILES NORTH OF EUSTIS.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4547 7028 4500 7017 4509 7080 4522 7082
SH
Special weather statement, Jun 20, 11:28 AM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1228 PM EDT SUN JUN 20 2010
MEZ007-008-201715-
NORTHERN FRANKLIN-NORTHERN OXFORD-
1228 PM EDT SUN JUN 20 2010
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY
THROUGH 115 PM EDT...
AT 1228 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER OXFORD COUNTY...OR ABOUT 15 MILES
SOUTHWEST OF RANGELEY...MOVING EAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND THROUGH 115 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4493 7049 4473 7045 4478 7094 4484 7094
SH
Special weather statement, Jun 20, 11:45 AM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1245 PM EDT SUN JUN 20 2010
MEZ012-NHZ002>004-201730-
NORTHERN CARROLL-NORTHERN GRAFTON-SOUTHERN COOS-SOUTHERN OXFORD-
1245 PM EDT SUN JUN 20 2010
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...GRAFTON COUNTY...
CARROLL COUNTY AND COOS COUNTY THROUGH 130 PM EDT...
AT 1245 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2
MILES NORTHWEST OF MOOSE BROOK STATE PARK TO 4 MILES WEST OF
EASTON...OR ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF BERLIN
TO 8 MILES EAST OF WOODSVILLE...MOVING EAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND CARROLL...TWIN
MOUNTAIN...MOOSE BROOK STATE PARK...RANDOLPH...EASTON...SHELBURNE...
GORHAM...FRANCONIA NOTCH STATE PARK...MOUNT WASHINGTON AND GILEAD
THROUGH 130 PM EDT.
HEAVY RAINFALL CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS.
LAT...LON 4446 7126 4443 7102 4442 7101 4443 7100
4440 7079 4404 7156 4413 7194
SHLocal storm report, Jun 20, 11:48 AM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1248 PM EDT SUN JUN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG 3 SE LANCASTER 44.45N 71.53W
06/20/2010 COOS NH LAW ENFORCEMENT
LANCASTER POLICE REPORTED TREES DOWN ON ROUTE 2 NEAR
THE LANCASTER JEFFERSON LINE.
&&
EVENT NUMBER GYX1000047
DSLocal storm report, Jun 20, 12:07 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
107 PM EDT SUN JUN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG 2 WNW JEFFERSON 44.43N 71.51W
06/20/2010 COOS NH TRAINED SPOTTER
4 TO 6 INCH TREES SNAPPED AND LAWN FURNITURE PICKED UP
AND MOVED 300 YARDS.
&&
EVENT NUMBER GYX1000048
JFBSpecial weather statement, Jun 20, 12:29 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
129 PM EDT SUN JUN 20 2010
MEZ007>009-NHZ001-201815-
CENTRAL SOMERSET-NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN OXFORD-
129 PM EDT SUN JUN 20 2010
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...SOMERSET
COUNTY...FRANKLIN COUNTY AND COOS COUNTY THROUGH 215 PM EDT...
AT 128 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
JACKMAN TO 12 MILES NORTHEAST OF CANAAN...MOVING SOUTHEAST AT 25
MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
COBURN GORE AND LAKE FRANCIS STATE PARK THROUGH 215 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4543 6984 4499 7119 4512 7145 4521 7141
4527 7123 4525 7115 4531 7109 4535 7098
4533 7094 4524 7087 4535 7082 4540 7084
4543 7074 4539 7066 4542 7065 4545 7068
4559 7024
SHEvent by event
12 thunderstorm wind, 2 hail, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Somerset
- When
- June 20, 12:30 PM EST to 12:33 PM EST
- Where
- Somerset County, 2.39 mi SE of Bingham
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 45.030, -69.860
A severe thunderstorm downed trees north of Solon.
Thunderstorm Wind, Oxford
- When
- June 20, 12:52 PM EST to 12:55 PM EST
- Where
- Oxford County, 0.69 mi N of Greenwood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 44.330, -70.650
A severe thunderstorm downed trees just north of Greenwood.
Thunderstorm Wind, Oxford
- When
- June 20, 1:10 PM EST to 1:14 PM EST
- Where
- Oxford County, 1.21 mi SW of Norway
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 44.210, -70.550
A severe thunderstorm downed trees and power lines in Norway.
Thunderstorm Wind, Somerset
- When
- June 20, 1:10 PM EST to 1:13 PM EST
- Where
- Somerset County, Skowhegan
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 44.770, -69.720
A severe thunderstorm downed a large tree and many large branches in Skowhegan.
Thunderstorm Wind, Androscoggin
- When
- June 20, 1:15 PM EST to 1:18 PM EST
- Where
- Androscoggin County, 0.85 mi NW of North Turner
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.340, -70.260
A severe thunderstorm downed numerous large tree branches in North Turner.
Thunderstorm Wind, Kennebec
- When
- June 20, 1:30 PM EST to 1:34 PM EST
- Where
- Kennebec County, 1.48 mi W of East Monmouth
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 44.250, -70.010
A severe thunderstorm downed trees on Wilson Pond Road blocking traffic.
Hail, Androscoggin
- When
- June 20, 1:32 PM EST to 1:34 PM EST
- Where
- Androscoggin County, 0.85 mi NW of North Turner
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.340, -70.260
A severe thunderstorm produced 1 inch hail in the vicinity of Bear Pond and Route 219 in North Turner.
Thunderstorm Wind, Somerset
- When
- June 20, 1:40 PM EST to 1:44 PM EST
- Where
- Somerset County, Pittsfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 44.780, -69.380
A severe thunderstorm downed trees in Pittsfield.
Thunderstorm Wind, York
- When
- June 20, 1:40 PM EST to 1:43 PM EST
- Where
- York County, Ogunquit
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.250, -70.600
A severe thunderstorm carried a dumpster across a parking lot on Beach Street in Ogunquit.
Thunderstorm Wind, York
- When
- June 20, 1:40 PM EST to 1:42 PM EST
- Where
- York County, 1.01 mi W of Ogunquit
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.250, -70.620
A severe thunderstorm downed a large tree and numerous large branches on Berwick Road in Ogunquit.
Thunderstorm Wind, Kennebec
- When
- June 20, 1:40 PM EST to 1:43 PM EST
- Where
- Kennebec County, 1.49 mi E of Monmouth
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 44.230, -70.000
A severe thunderstorm downed trees blocking traffic on Sanborn Road near Monmouth.
Lightning, Kennebec
- When
- June 20, 2:00 PM EST
- Where
- Kennebec County, Waterville
- Injuries
- 1 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 44.550, -69.630
A 20-year-old waitress was struck and injured by lightning when she went outside to roll up her car windows.
Hail, Kennebec
- When
- June 20, 2:05 PM EST to 2:08 PM EST
- Where
- Kennebec County, 0.5 mi W of Farmingdale
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.230, -69.780
A severe thunderstorm produced 1 inch hail in Gardiner.
Thunderstorm Wind, Waldo
- When
- June 20, 2:20 PM EST to 2:23 PM EST
- Where
- Waldo County, Palermo
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 44.400, -69.470
A severe thunderstorm snapped off four large trees on Route 3 in Palermo.
Thunderstorm Wind, Sagadahoc
- When
- June 20, 3:02 PM EST to 3:05 PM EST
- Where
- Sagadahoc County, 0.69 mi S of Bath
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.910, -69.820
A severe thunderstorm downed 2 trees in Bath.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Texas, June 20, 20102 deaths · 1 event
- Tornado and Flash Flooding in Montana, June 20 to 21, 2010$33 million · EF2 · 26 events
- Lightning Strike in Wyoming, June 20, 20101 death · 1 event
- Wildfire in Arizona, June 20 to 30, 2010$10 million · 1 event
- Flash Flooding and Flooding in Nebraska, June 20 to 29, 2010$712,000 · 2.75 in hail · 29 events
- Hail and Damaging Winds in Massachusetts, June 20, 20102 injured · $426,000 · 1 in hail · 15 events
- Drought in Louisiana, June 20 to 30, 2010$900,000 · 9 events
- Tornado and Hail in Nebraska, June 20, 2010EF2 · 2 events
- Tornado and Hail in South Dakota, June 20, 2010$282,000 · EF0 · 12 events
- Hail and Damaging Winds in Texas, June 20, 2010$295,000 · 55 kt wind · 6 events
- Heat in Kentucky, June 20 to 23, 20107 injured · 11 events
- Heat in Missouri, June 20 to 23, 20106 injured · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 245970, 245971, 245972, 245973, 245974, 245975, 245969, 245976, 245977, 245978, 245981, 247068, 241703, 245979, 245980.